MathSciNet Relay Station
MathSciNet bibliographic data
MR2930659 60H15 (35R60 60G22)
Boufoussi, Brahim; Hajji, Salah Neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space. Statist. Probab. Lett. 82 (2012), no. 8, 1549–1558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement